Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter
0
Posterboy

Medicines that can Cause Villous Atrophy

Rate this topic

Recommended Posts

To All,

This came up in another thread so as not to spam the other topic/thread.  I have created another thread about it.

How about it has other people had trouble with SSRIs, NSAIDS or PPIs that effect their GI tract.  Or Losartan like me.

Here is the threads that have been started previously about this topic.

And  here is a study about NSAIDs that show long term use can trigger GI inflammation.

https://pubmed.ncbi.nlm.nih.gov/3780475/

(I know there might be current studies on NSAIDs) it was just the first one I could find.

I hope this helps someone else but it is not medical advise.

Posterboy,

 

Share this post


Link to post
Share on other sites

Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

0


  • Celiac.com Sponsors (A19):


  • Member Statistics

    • Total Members
      92,004
    • Most Online
      6,255

    Newest Member
    trevorhurst
    Joined

  • Celiac.com Sponsor (A20):


  • Forum Statistics

    • Total Topics
      115,618
    • Total Posts
      969,313

  • Celiac.com Sponsor (A21):


  • Who's Online (See full list)


  • Celiac.com Sponsor (A22):


  • Blog Entries